Khalili, Saeed, Ghodoosi, Mohammad, Hasanpour, Javad. (1397). The Optimal Number of Hospital Beds Under Uncertainty: A Costs Management Approach. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 11(2), 127-140. doi: 10.22094/joie.2017.542.43
Saeed Khalili; Mohammad Ghodoosi; Javad Hasanpour. "The Optimal Number of Hospital Beds Under Uncertainty: A Costs Management Approach". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 11, 2, 1397, 127-140. doi: 10.22094/joie.2017.542.43
Khalili, Saeed, Ghodoosi, Mohammad, Hasanpour, Javad. (1397). 'The Optimal Number of Hospital Beds Under Uncertainty: A Costs Management Approach', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 11(2), pp. 127-140. doi: 10.22094/joie.2017.542.43
Khalili, Saeed, Ghodoosi, Mohammad, Hasanpour, Javad. The Optimal Number of Hospital Beds Under Uncertainty: A Costs Management Approach. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1397; 11(2): 127-140. doi: 10.22094/joie.2017.542.43


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.